MAUDE Adverse Event Report: BECKMAN COULTER ACCESS CK-MB; FLUOROMETRIC METHOD, CPK OR ISOENZYMES, PRODUCT CODE: JHX

BECKMAN COULTER ACCESS CK-MB; FLUOROMETRIC METHOD, CPK OR ISOENZYMES, PRODUCT CODE: JHX
Catalog Number 386371
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A beckman coulter (bec) field service engineer (fse) was dispatched to assess the analyzer.The fse requested the customer to perform a special clean and re-ran controls several times.The fse also performed a precision test and assessed system performance.No additional information or issues were reported; therefore, there is insufficient evidence of a hardware or system malfunction.The assignable cause of this event is unknown and cannot be determined with the information provided.All mdrs associated with this event: 2122870-2016-00507, 2122870-2016-00508.
 
Event or Problem Description
The customer reported obtaining a non-reproducible creatine kinase, isoenzyme mb (access ck-mb) results generated from the laboratory's unicel dxi 800 access immunoassay system serial number (b)(4) for a patient sample.On (b)(6) 2016, an elevated access ck-mb result of 46.848 ng/ml was generated.The same sample was repeated and lower results of 2.456 ng/ml and 2.046 ng/ml were obtained.The results were not reported outside of the laboratory.There were no reports of patient injuries or change to patient treatment associated with this event.Mdr 2122870-2016-00507 will address the troponin i (access accutni+3) results obtained on (b)(6) 2016 for this same patient.System parameters including quality controls (qcs) and system checks were recovering within assay and system parameters.Calibration data was not provided for review.The samples were collected in a 13x100 mm lithium heparin tube that was centrifuged at 3000 revolutions per minute (rpm) for 5 minutes at room temperature.A beckman coulter (bec) field service engineer (fse) was dispatched to assess the analyzer's performance.

Brand Name
ACCESS CK-MB
Common Device Name
FLUOROMETRIC METHOD, CPK OR ISOENZYMES, PRODUCT CODE: JHX
Manufacturer (Section D)
BECKMAN COULTER
1000 lake hazeltine drive
chaska 55318
MDR Report Key6060677
Report Number2122870-2016-00508
Device Sequence Number13606096
Product Code JHX
UDI-Device Identifier15099590232368
UDI-Public(01)15099590232368(17)170430(11)NO-DATA(10)622968
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K030012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Catalogue Number386371
Device Lot Number622968
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2016
Initial Report FDA Received Date10/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1